Analytic equivalence of compressible diffeomorphisms in the neighborhood of an invariant torus
Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1638-1640
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_9_a26,
author = {S. P. Tokarev},
title = {Analytic equivalence of compressible diffeomorphisms in the neighborhood of an invariant torus},
journal = {Differencialʹnye uravneni\^a},
pages = {1638--1640},
year = {1983},
volume = {19},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_9_a26/}
}
S. P. Tokarev. Analytic equivalence of compressible diffeomorphisms in the neighborhood of an invariant torus. Differencialʹnye uravneniâ, Tome 19 (1983) no. 9, pp. 1638-1640. http://geodesic.mathdoc.fr/item/DE_1983_19_9_a26/